Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 54, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 6:32 AM CDT for Bandera County, Medina County, Uvalde County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 6:32 AM CDT (11:32 UTC)
- Expired
- Apr 2, 2017, 7:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 68 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
673
WUUS54 KEWX 021132
SVREWX
TXC019-325-463-021230-
/O.NEW.KEWX.SV.W.0054.170402T1132Z-170402T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
632 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
West central Medina County in south central Texas...
Southwestern Bandera County in south central Texas...
Northeastern Uvalde County in south central Texas...
* Until 730 AM CDT
* At 632 AM CDT, a severe thunderstorm was located 9 miles south of
Concan, or 12 miles north of Uvalde, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Knippa, Utopia and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2946 9988 2963 9965 2963 9960 2967 9960
2975 9949 2946 9932 2923 9975
TIME...MOT...LOC 1132Z 231DEG 20KT 2939 9977
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
734
WWUS54 KEWX 021140
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
640 AM CDT SUN APR 2 2017
TXC019-325-463-021230-
/O.CON.KEWX.SV.W.0054.000000T0000Z-170402T1230Z/
Medina TX-Bandera TX-Uvalde TX-
640 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR WEST CENTRAL MEDINA...SOUTHWESTERN BANDERA AND NORTHEASTERN
UVALDE COUNTIES...
At 640 AM CDT, a severe thunderstorm was located near Concan, or 14
miles north of Uvalde, moving northeast at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Knippa, Utopia and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2946 9988 2963 9965 2963 9960 2967 9960
2975 9949 2946 9932 2923 9975
TIME...MOT...LOC 1140Z 231DEG 20KT 2942 9973
HAIL...2.00IN
WIND...60MPH
$$
TB3817
WWUS54 KEWX 021223
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
723 AM CDT SUN APR 2 2017
TXC019-325-463-021232-
/O.EXP.KEWX.SV.W.0054.000000T0000Z-170402T1230Z/
Medina TX-Bandera TX-Uvalde TX-
723 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MEDINA...
SOUTHWESTERN BANDERA AND NORTHEASTERN UVALDE COUNTIES WILL EXPIRE AT
730 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
730 AM CDT.
LAT...LON 2946 9988 2963 9965 2963 9960 2967 9960
2975 9949 2946 9932 2923 9975
TIME...MOT...LOC 1222Z 231DEG 20KT 2956 9953
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:41 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 2, 5:41 AM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 541 AM CDT Sun Apr 2 2017 .SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. && .LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 56 85 58 87 / 90 30 0 0 - Austin Bergstrom Intl Airport 77 54 84 55 86 / 90 30 0 0 - New Braunfels Muni Airport 78 54 85 55 87 / 80 10 0 0 0 Burnet Muni Airport 70 52 81 54 84 / 100 30 0 0 - Del Rio Intl Airport 70 52 86 57 88 / 70 0 0 0 0 Georgetown Muni Airport 76 55 83 55 85 / 100 40 0 0 - Hondo Muni Airport 79 51 85 54 88 / 70 - 0 0 0 San Marcos Muni Airport 79 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 80 55 84 57 87 / 80 20 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 80 - 0 0 0 Stinson Muni Airport 81 54 85 56 88 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for the following counties: Bandera...Bastrop...Blanco...Burnet...Edwards... Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real... Travis...Uvalde...Val Verde...Williamson. && Mesoscale/Aviation...TB3 Synoptic/Grids...24 Public Service/Data Collection...Treadway
In the hours before
Special weather statement, Apr 2, 3:33 AM CDT, 2 hours 59 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 333 AM CDT SUN APR 2 2017 TXZ184-020915- Edwards TX- 333 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EDWARDS COUNTY UNTIL 415 AM CDT... At 332 AM CDT, Doppler radar was tracking a strong thunderstorm 17 miles east of Carta Valley, or 19 miles southwest of Rocksprings, moving north at 60 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rocksprings and Devils Sinkhole State Natural Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 600 AM CDT for south central Texas. LAT...LON 2965 10023 2971 10057 3018 10059 3007 10002 TIME...MOT...LOC 0832Z 195DEG 51KT 2977 10039
Special weather statement, Apr 2, 4:43 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
443 AM CDT SUN APR 2 2017
TXZ184>186-021030-
Kerr TX-Edwards TX-Real TX-
443 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...CENTRAL
EDWARDS AND CENTRAL REAL COUNTIES UNTIL 530 AM CDT...
At 442 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Vance, or 12 miles southeast of Rocksprings, moving
northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Rocksprings, Vance, Devils Sinkhole State Natural Area and Prade
Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.
LAT...LON 2971 10000 2970 10033 3028 10030 3029 9972
2983 9976
TIME...MOT...LOC 0942Z 237DEG 25KT 2994 10002
TB3Special weather statement, Apr 2, 5:36 AM CDT, 56 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 536 AM CDT SUN APR 2 2017 TXZ172-173-021130- Williamson TX-Burnet TX- 536 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON AND NORTHEASTERN BURNET COUNTIES UNTIL 630 AM CDT... At 535 AM CDT, Doppler radar was tracking a strong thunderstorm over Shady Grove, or over Bertram, moving north at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bertram, Lake Victor, Sunnylane, Joppa, Watson, Oatmeal and Shady Grove. LAT...LON 3064 9797 3065 9818 3103 9822 3103 9792 TIME...MOT...LOC 1035Z 181DEG 21KT 3078 9807 MO
Special weather statement, Apr 2, 5:42 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 542 AM CDT SUN APR 2 2017 TXZ184>187-021145- Kerr TX-Edwards TX-Real TX-Bandera TX- 542 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA... NORTHWESTERN KERR...EASTERN EDWARDS AND REAL COUNTIES UNTIL 645 AM CDT... At 542 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 13 miles west of Kerr Wildlife Management Area to 7 miles northwest of Reagan Wells. Movement was northeast at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Leakey, Camp Wood, Tuff, Barksdale, Rio Frio, Vance, Kerr Wildlife Management Area, Lost Maples State Park, The Intersection Of I-10 And Us 290 and Prade Ranch. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 600 AM CDT for south central Texas. LAT...LON 3029 9940 2963 9960 2962 10019 3029 9995 TIME...MOT...LOC 1042Z 227DEG 27KT 3009 9973 2964 9988 MO
Special weather statement, Apr 2, 6:20 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
620 AM CDT SUN APR 2 2017
TXZ185-187-203-204-217-218-021215-
Maverick TX-Uvalde TX-Medina TX-Real TX-Bandera TX-Zavala TX-
620 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...WESTERN
BANDERA...EAST CENTRAL MAVERICK...UVALDE...NORTHWESTERN ZAVALA AND
SOUTHEASTERN REAL COUNTIES UNTIL 715 AM CDT...
At 620 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Concan to 13 miles northwest of
Cometa. Movement was east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Uvalde, La Pryor, Vanderpool, Tarpley, Batesville, Sabinal, Knippa,
Blewett, Rio Frio, Concan, Washer, Uvalde Estates, Garner State Park,
Reagan Wells and Utopia.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2872 10030 2961 9982 2991 9938 2990 9933
2964 9924 2877 9973
TIME...MOT...LOC 1120Z 250DEG 26KT 2954 9962 2884 10013
MOSpecial weather statement, Apr 2, 6:28 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
628 AM CDT SUN APR 2 2017
TXZ185>187-021215-
Kerr TX-Real TX-Bandera TX-
628 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
NORTHWESTERN KERR AND EASTERN REAL COUNTIES UNTIL 715 AM CDT...
At 628 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kerr Wildlife Management Area to near
Utopia. Movement was northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hunt, Mountain Home, Lost Maples State Park and Kerr Wildlife
Management Area.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3029 9930 2988 9932 2965 9974 3022 9975
3029 9950
TIME...MOT...LOC 1128Z 231DEG 36KT 3006 9955 2957 9951
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.